Mathematical Notes

, Volume 77, Issue 5, pp 843–854

Stepwise Gauge Equivalence of Differential Operators

  • S. P. Khekalo

DOI: 10.1007/s11006-005-0084-1

Cite this article as:
Khekalo, S.P. Math Notes (2005) 77: 843. doi:10.1007/s11006-005-0084-1


In this paper, we study the relation between the notion of gauge equivalence and solutions of certain systems of nonlinear partial differential equations. This relation is based on stepwise gauge equivalence.

Key words

differential operatorgauge equivalencesystem of nonlinear partial differential equationsHuygens principleHadamard ansatzLaplace operator

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • S. P. Khekalo
    • 1
  1. 1.St. Petersburg Branch of V. A. Steklov Mathematics InstituteRussian Academy of SciencesRussia